I just started taking the Ortho Tri-Cyclen Lo and i started my period at the beginning of taking the dark blue pills. At first it was light not unlike the start of my normal period but a few days later it became heaver also not unlike my normal period but also came with these monster cramps that will not go away for anything. I've tried a heating pad on my stomach, taking midol, and taking ibuprofen. It is now the seventh day of my period and it is still heavy unlike my normal period that only lasts up to 5 sometimes 6 days and by the fifth day my period is really light. So my question is: Is this normal for the first time you start taking the Ortho Tri-Cyclen Lo?
When you first start on hormonal birth control this can happen. It can take several months for you to get straight on it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Oct 2010 • 1 answer
Updated 2 Apr 2014 • 3 answers
Ortho Tri-Cyclen - I just started taking my ortho-cyclen. I had my period 10 days ago. I have never?
Updated 11 Sep 2014 • 2 answers
Updated 3 Nov 2014 • 2 answers
Updated 28 Jan 2015 • 1 answer